worse side effects on rainy days?

A board to discuss the Multiple Sclerosis modifying drug Avonex
Post Reply
User avatar
meet
Getting to Know You...
Posts: 12
Joined: Thu May 27, 2010 2:00 pm

worse side effects on rainy days?

Post by meet » Sun May 22, 2011 9:51 am

Was diagnosed with ms last year in april. Have been on avonex since then. Have recently experienced that the side effects following the shot are worse if its raining. Also there is kind of pain/weakness in the limbs when its cloudy/raining. Anyone with similar experience and the knowledge about the possible cause for the same.

User avatar
JerseyDan
Newbie
Posts: 4
Joined: Tue Oct 02, 2012 5:19 pm

Re: worse side effects on rainy days?

Post by JerseyDan » Thu Jan 03, 2013 11:42 am

I started Avonex a couple months ago and started to notice pain in my arm muscles and joints when the weather is damp. The pain is intermittant and varies in degrees but is far worse at night and early in the morning. I find that the pain decreases after 30 minutes of light yoga or any other physical stretching activity. Going to my neuro tomorrow to find supplemental pain management other than ibuprofen (taking so often is upsetting my stomach).

Good luck.

Post Reply
  • Similar Topics
    Replies
    Views
    Last post